skin-hair-icon

Tinea Versicolor

I had been using Dremz (Hydroquinone) cream and Glowriance face wash (glycolic acid) for melasma. Following this use I have white patches on my face which has been diagnosed by the physician as Tinea Versicolor infection. How long would the white patches take to fade. Are there any other treatments for the white patches like laser or dermabrasion to fasten the fading of white patches
views-icons 81 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amanur Rahaman
Dermatologist 5 yrs exp Kolkata
If those patches are of p versicolor, specific oral antifungal will work nicely, but white patch after using hydroquinone can be something else , rather a unusual side effect . Some time p Alba may confuse the picture. so please consult a dermatologist asap.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO